# SDR SWIA201437597

- Difficulty date: April 28, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 14,693 hours, 12,687 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Condition: Unknown
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE LT WEB AT F/S 280 IAW REO.  C-CHECK, REPLACED LT WEB AT FS 280 IAW REO.
